# SDR ASAA0440099

- Difficulty date: April 6, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JNU - FOUND SIX ADJACENT TRACK LIGHTS INOPERATIVE SEAT ROWS 2-6.  RECONNECTED LIGHT ASSEMBLY AT ROW 2.  (M)
